# SDR A6WA201240219

- Difficulty date: December 21, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT STRIKER PLATES CHAFED.  BLENDED FWD AND AFT STRIKER PLATES IAW REO 601R-52-11-196, FWD STRIKER PLATE REMOVED .013, REMOVED .011 OF MAT ON AFT STRIKER PLATE MAX ALLOWED 040 REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW REO 601R-52-11-296.
